# SDR DALA1170910929

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,250 hours, 46,565 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV ELONGATED HOLES AND CORROSION WERE FOUND ON VERTICAL STAB REMOVABLE LEADING EDGE PREVIOUS REPAIR EXTERNAL SPLICE STRAP STA ZFS=57. WILL BE REPAIED WITH AN ERA CLASSIFIED MAJOR.
